Please use this identifier to cite or link to this item:
Title: André-Quillen homology via functor homology
Authors: Pirashvili, Teimuraz
First Published: 1-Oct-2002
Publisher: American Mathematical Society
Citation: Proceedings of the American Mathematical Society, 2003, 131 (6), pp. 1687-1694
Abstract: We obtain André-Quillen homology for commutative algebras using relative homological algebra in the category of functors on finite pointed sets.
DOI Link: 10.1090/S0002-9939-02-06741-2
ISSN: 0002-9939
eISSN: 1088-6826
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: © 2002 American Mathematical Society. Deposited with reference to the publisher's archiving policy available on the SHERPA/RoMEO website. First published in Proceedings of the American Mathematical Society, 2003, 131 (6), pp. 1687-1694, published by the American Mathematical Society.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
S0002-9939-02-06741-2.pdfPlease select a version311.46 kBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.